On Relative γ k -Sets

Maddalena Bonanzinga; Filippo Cammaroto; Bruno A. Pansera

Bollettino dell'Unione Matematica Italiana (2007)

  • Volume: 10-B, Issue: 2, page 445-454
  • ISSN: 0392-4033

Abstract

top
In this note we show a relative version of γ k -set introduced and studied in [12]. We give several characterizations of this property; in particular one of the characterizations is Ramsey theoretical. Also we give a result involving a property of the corresponding mapping between function spaces.

How to cite

top

Bonanzinga, Maddalena, Cammaroto, Filippo, and Pansera, Bruno A.. "On Relative $\gamma_k$-Sets." Bollettino dell'Unione Matematica Italiana 10-B.2 (2007): 445-454. <http://eudml.org/doc/290379>.

@article{Bonanzinga2007,
abstract = {In this note we show a relative version of $\gamma_k$-set introduced and studied in [12]. We give several characterizations of this property; in particular one of the characterizations is Ramsey theoretical. Also we give a result involving a property of the corresponding mapping between function spaces.},
author = {Bonanzinga, Maddalena, Cammaroto, Filippo, Pansera, Bruno A.},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {eng},
month = {6},
number = {2},
pages = {445-454},
publisher = {Unione Matematica Italiana},
title = {On Relative $\gamma_k$-Sets},
url = {http://eudml.org/doc/290379},
volume = {10-B},
year = {2007},
}

TY - JOUR
AU - Bonanzinga, Maddalena
AU - Cammaroto, Filippo
AU - Pansera, Bruno A.
TI - On Relative $\gamma_k$-Sets
JO - Bollettino dell'Unione Matematica Italiana
DA - 2007/6//
PB - Unione Matematica Italiana
VL - 10-B
IS - 2
SP - 445
EP - 454
AB - In this note we show a relative version of $\gamma_k$-set introduced and studied in [12]. We give several characterizations of this property; in particular one of the characterizations is Ramsey theoretical. Also we give a result involving a property of the corresponding mapping between function spaces.
LA - eng
UR - http://eudml.org/doc/290379
ER -

References

top
  1. ARHANGELSKIĬ, A. V., Topological Function Spaces, Kluwer Academic Publishers, 1992. 
  2. BABINKOSTOVA, L. - KOČINAC, LJ. D. R. - SCHEEPERS, M., Combinatorics of open covers (VIII), Topology and its Applications, 140 (2004), 15-32. Zbl1051.54019MR2072954DOI10.1016/j.topol.2003.08.019
  3. CAMMAROTO, F. - KOČINAC, LJ. D. R., Spaces related to γ -sets, Math. Balkanica, 58 (2006), 125-129. MR2318227
  4. CASERTA, A. - DI MAIO, G. - KOČINAC, LJ. D. R. - MECCARIELLO, E., Applications of k-covers II, Topology and its Applications, 153 (2006), 3277-3293. Zbl1117.54034MR2260585DOI10.1016/j.topol.2005.07.015
  5. DI MAIO, G. - KOČINAC, LJ. D. R. - MECCARIELLO, E., Applications of k-covers, Acta Mathematica Sinica, English Series, 22 (2006), 1151-1160. Zbl1111.54023MR2245246DOI10.1007/s10114-005-0753-8
  6. ENGELKING, R., General Topology, PWN, Warszawa1977. MR500780
  7. GERLITS, J. - NAGY, ZS., Some properties of C ( X ) , I, Topology and its Applications, 14 (1982), 151-161. Zbl0503.54020MR667661DOI10.1016/0166-8641(82)90065-7
  8. GUIDO, C., KOČINAC, LJ. D. R., Relative covering properties, Questions and Answers in General Topology, 19 (2001), 107-114. MR1815350
  9. JUST, W., MILLER, A. W., SCHEEPERS, M., SZEPTYCKI, P. J., Combinatorics of open covers II, Topology and its Applications, 73 (1996), 241-266. Zbl0870.03021MR1419798DOI10.1016/S0166-8641(96)00075-2
  10. KOČINAC, LJ. D. R., Clousure properties of function spaces, Applied General Topology, 4 (2003), 255-261. MR2071202DOI10.4995/agt.2003.2030
  11. KOČINAC, LJ. D. R., Selected results on selection principles, In: Proceedings of the 3rd Seminar on Geometry and Topology, July 15-17, 2004, Tabriz, Iran (Sh. Rezapour, ed.), 71-104. 
  12. KOČINAC, LJ. D. R., γ -sets, γ k -sets and hyperspaces, Mathematica Balkanica, 19 (2005), 109-118. Zbl1086.54008MR2119791
  13. KOČINAC, LJ. D. R. - BABINKOSTOVA, L., Function spaces and some relative covering properties, Far East Journal of Mathematical Sciences Special volume, Part II (2000), 247-255. Zbl0991.54022MR1771246
  14. L KOČINAC, J. D. R. - GUIDO, C. - BABINKOSTOVA, L., On relative γ k -sets, East-West Journal of Mathematics, 2 (2000), 195-199. Zbl0966.54009MR1825456
  15. KOČINAC, LJ. D. R. - SCHEEPERS, M., Combinatorics of open covers (VII): Groupability, Fundamenta Mathematicae, 179 (2003), 131-155. MR2029229DOI10.4064/fm179-2-2
  16. LIN, SHOU - LIU, CHUAN - TENG, HUI, Fan tightness and strong Fréchet property of C k ( X ) , Advances in Mathematics (Beiging) 23 (1994) 234-237 (Chinese); MR. 95e:54007, Zbl. 808.54012. Zbl0808.54012MR1292753
  17. MCCOY, R. A., Function spaces which are k-spaces, Topology Proceedings, 5 (1980), 139-146. Zbl0461.54011MR624467
  18. MILLER, A. W., The cardinal characteristic for relative γ k -sets, Topology and its Applications, to appear. MR2498919DOI10.1016/j.topol.2008.11.006
  19. OKUYAMA, A. - TERADA, T., Function spaces, In: Topics in General Topology, K. Morita and J. Nagata, Eds. (Elsevier Science Publishers B.V., Amsterdam (1989) 411-458. MR1053202DOI10.1016/S0924-6509(08)70157-0
  20. SCHEEPERS, M., Combinatorics of open covers I: Ramsey theory, Topology and its Applications, 69 (1996), 31-62. Zbl0848.54018MR1378387DOI10.1016/0166-8641(95)00067-4

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.